Alert archive / Ohio / Special Weather Statements in 2013

Special Weather Statement, NWS Wilmington, OH

June 28, 2013Clark County, Ohio

NWS Wilmington, OH issued this special weather statement at Jun 28, 2013, 4:21 PM EDT for Clark County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2013, 4:21 PM EDT (20:21 UTC)
Expired
Jun 28, 2013, 5:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH

County Clark County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WWUS81 KILN 282021
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT FRI JUN 28 2013

OHZ051>053-282100-
CHAMPAIGN OH-CLARK OH-MIAMI OH-
421 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MIAMI...WESTERN CLARK
AND SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 500 PM EDT...

AT 420 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 41 AT STATE ROUTE 235...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD.

ALSO...DIALTON...THACKERY...NORTH HAMPTON...DONNELSVILLE...TERRE
HAUTE...SNYDERVILLE...LAWRENCEVILLE...TREMONT CITY...NEW MOOREFIELD
AND BUCK CREEK STATE PARK ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4010 8365 3982 8372 3996 8410 4011 8409

$$


SNYDER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 28, 4:11 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 28, 4:11 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT FRI JUN 28 2013

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL SETTLE INTO THE REGION AND THEN STALL
OUT THIS WEEKEND. EMBEDDED DISTURBANCES...COMBINED WITH DAYTIME
INSTABILITY...WILL SUPPORT SHOWERS AND THUNDERSTORMS DEVELOPING AT
TIMES THROUGH THE PERIOD. COOLER AIR WILL ALSO SETTLE IN FOR THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
TSTM CONTINUE TO DEVELOP AS WE APPROACH MAX HEATING AND AS SUBTLE
LOBES OF ENERGY ROTATE AROUND THE H5 LOW IN SRN CANADA. IT LOOKS
LIKE FOR THE NEXT FEW HOURS THE BEST CHC OF PCPN WILL BE FROM NR
RID-DAY/MGY-ILN...SO RAN THE HIGHEST POPS THERE FOR THE NEXT FEW HOURS.

AS THE SUNSET...EXPECT THE ACTIVITY TO BECOME LESS WIDESPREAD IN
COVERAGE. HOWEVER WITH ADDITIONAL ENERGY ROTATING INTO THE GREAT
LAKES/ OH VALLEY OVERNIGHT...CANT RULE OUT A CHC OF CONVECTION
ANYTIME DURING THE NIGHT.

LOWS ARE FORECAST TO DROP BACK INTO THE LOWER 60S FOR MOST
LOCATIONS. SOME AREAS WILL MANAGE TO STAY IN THE MID 60S. WENT A
BLEND OF THE MOS GUIDANCE FOR LOWS TONIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
MODELS SHOW A DISTINCT H5 TROF ROTATING AROUND THE H5 LOW SATURDAY
MORNING INTO IL/IN. IN RESPONSE TO THIS H5 SUPPORT A WEAK SFC WAVE
DEVELOPS IN THE OHIO VALLEY. AS DAYTIME HEATING GETS GOING ON
SATURDAY...THE INSTABILITY WILL BE ON THE INCREASE. THIS COMBINED
WITH THE UPPER SUPPORT SHOULD CAUSE CONVECTION TO DEVELOP AGAIN.
QUICKLY RAMPED UP POPS TO LIKELY BY LATE MORNING AREA WIDE.

H5 LOW CLOSES OFF OVER INDIANA SATURDAY NIGHT BEFORE BECOMING AN
ELONGATE TROF AGAIN ON SUNDAY. THIS WILL KEEP GOOD LIFT ACROSS THE
REGION...SO KEPT LIKELY POPS IN THE FORECAST AGAIN FOR SUNDAY.

HIGH TEMPERATURES WILL BEGIN THEIR COOL DAY TOMORROW...RANGING
FROM THE MID 70S NW TO AROUND 80 SE. SUNDAYS HIGHS WILL BE EVEN
COOLER WITH THE HIGHS DROPPING DOWN INTO THE RANGING FROM THE
LOWER 70S NW TO THE MID/PR 70S SE. LOWS WILL BE IN THE LOWER 60S
OVER THE WEEKEND.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AN ELONGATED SOUTHWEST TO NORTHEAST ORIENTED UPPER LEVEL TROUGH WILL
BE IN PLACE ACROSS THE REGION AT THE START OF THE LONG TERM PERIOD.
THIS TROUGH AXIS IS FORECAST TO RETROGRADE SLOWLY WEST AND WEAKEN
THROUGH THE UPCOMING WORK WEEK. THIS WILL LEAD TO A CONTINUED BUT
DECREASING CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MID TO LATE
WEEK. WITH DAYTIME HEATING AND THE TROUGH OVERHEAD...EXPECT A
DIURNAL TREND TO THE POPS AND WILL CONTINUE TO HANDLE FORECAST
ACCORDINGLY. 850 MB TEMPS WILL SLOWLY MODIFY THROUGH THE
WEEK...ALLOWING FOR HIGHS IN THE MID TO UPPER 70S EARLY IN THE
PERIOD...SLOWING WARMING INTO THE LOWER 80S THROUGH FRIDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED STORMS WILL MOVE THROUGH THE REGION THROUGH THE
AFTERNOON. HAVE TRIED TO NARROW DOWN A WINDOW WHEN STORMS WILL BE
MORE LIKELY AND INCLUDED VCTS FOR THAT PERIOD. AS THE SITUATION
EVOLVES WILL AMEND IF CONFIDENCE OF IMPACTING A TERMINAL BECOMES
GREATER OR TIMING CHANGES.

APPEARS THAT CONVECTION WILL DIMINISH DURING THE EARLY EVENING
WITH ADDITIONAL SHOWERS AND THUNDERSTORMS FORMING LATE IN THE TAF
PERIOD. VFR CEILINGS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO
THE DAY. THERE IS SOME POSSIBILITY THAT THESE CEILINGS COULD START
AT MVFR BUT CONFIDENCE IS LOW ON THAT POSSIBILITY AT THIS TIME.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Jun 28, 5:50 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
550 AM EDT FRI JUN 28 2013

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>045-
051>053-060>062-070>072-077-078-291000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-
550 AM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ099-100-OHZ046-054>056-063>065-073-074-079>082-088-291000-
MASON-LEWIS-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
550 AM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
INTO THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
HOWEVER...THERE IS A CHANCE THAT A FEW STORMS COULD BECOME STRONG
TO SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 28, 2:11 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EDT FRI JUN 28 2013

OHZ056-281845-
LICKING OH-
211 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT LICKING COUNTY THROUGH 245 PM
EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALEXANDRIA...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE SOUTH...
GRANVILLE...HEBRON...HEATH...BUCKEYE LAKE...NEWARK...HARBOR HILLS AND
HANOVER.

LAT...LON 3995 8219 3994 8223 3992 8223 3991 8224
      3992 8242 3993 8246 3993 8257 3995 8277
      4015 8276 4024 8269 4015 8218
Special weather statement, Jun 28, 2:16 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
216 PM EDT FRI JUN 28 2013

OHZ074-281845-
HOCKING OH-
216 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HOCKING COUNTY THROUGH
245 PM EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ILESBORO...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARBON HILL.

ALSO...UNION FURNACE...HAYDENVILLE...STARR AND MURRAY CITY ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3947 8216 3946 8217 3947 8227 3939 8228
      3938 8229 3939 8250 3937 8252 3937 8259
      3956 8246 3951 8216
Special weather statement, Jun 28, 3:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT FRI JUN 28 2013

INZ050-OHZ042-282015-
WAYNE IN-DARKE OH-
325 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT DARKE AND NORTHEASTERN WAYNE
COUNTIES THROUGH 415 PM EDT...

AT 323 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
OVER RANDOLPH COUNTY INDIANA...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION CITY...FOUNTAIN
CITY...ANSONIA...GREENVILLE...NEW MADISON...VERSAILLES AND ARCANUM.

ALSO...COSMOS...ROSE HILL...ROSSBURG...SHARPS CROSSING...SHARPEYE...
BETHEL...HOLLANSBURG...WHITEWATER...PALESTINE AND BROCK ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4000 8507 4001 8482 4035 8481 4030 8444
      3992 8443 3992 8487

SNYDER
Special weather statement, Jun 28, 3:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT FRI JUN 28 2013

OHZ043-051-282045-
MIAMI OH-SHELBY OH-
354 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY AND MIAMI
COUNTIES THROUGH 445 PM EDT...

AT 350 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLOOMER...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRADFORD...COVINGTON...
PLEASANT HILL...PIQUA...TROY AND TIPP CITY.

ALSO...RUSSIA...BLOOMER...HOUSTON...CIRCLE HILL...POLO...NEWBERN...
LOCKINGTON...FARRINGTON...CASSTOWN AND GRAYSON ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4024 8412 3994 8414 4005 8443 4027 8443

SNYDER
Special weather statement, Jun 28, 4:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT FRI JUN 28 2013

OHZ060-061-282100-
MONTGOMERY OH-PREBLE OH-
409 PM EDT FRI JUN 28 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PREBLE AND MONTGOMERY
COUNTIES THROUGH 500 PM EDT...

AT 405 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR
VERONA...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST ALEXANDRIA...
ENGLEWOOD...TROTWOOD...VANDALIA...NORTHRIDGE...DOWNTOWN DAYTON...WEST
CARROLLTON...MORAINE...HUBER HEIGHTS...OAKWOOD AND KETTERING.

ALSO...WHEATVILLE...PHILLIPSBURG...PYRMONT...BROOKVILLE...CLAYTON...
UNION...NEW LEBANON...FARMERSVILLE...NORTHVIEW AND DAYTON
INTERNATIONAL AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3991 8449 3992 8449 3992 8416 3991 8417
      3988 8415 3988 8405 3984 8405 3983 8410
      3964 8414 3966 8448 3971 8481 3987 8482

SNYDER
Special weather statement, Jun 28, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT FRI JUN 28 2013

OHZ051>053-282100-
CHAMPAIGN OH-CLARK OH-MIAMI OH-
421 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MIAMI...WESTERN CLARK
AND SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 500 PM EDT...

AT 420 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 41 AT STATE ROUTE 235...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD.

ALSO...DIALTON...THACKERY...NORTH HAMPTON...DONNELSVILLE...TERRE
HAUTE...SNYDERVILLE...LAWRENCEVILLE...TREMONT CITY...NEW MOOREFIELD
AND BUCK CREEK STATE PARK ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4010 8365 3982 8372 3996 8410 4011 8409

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:27 PM EDTSpecial Weather StatementILNLicking33 min
Jun 27, 9:39 PM EDTSpecial Weather StatementILNMercer36 min
Jun 27, 10:06 PM EDTSevere Thunderstorm WarningILNDarke, Mercer, Miami, Shelby39 min
Jun 27, 10:43 PM EDTSpecial Weather StatementILNMiami47 min
Jun 28, 1:10 AM EDTSpecial Weather StatementILNClinton50 min
Jun 28, 2:40 AM EDTSpecial Weather StatementILNPike, Ross50 min
Jun 28, 12:12 PM EDTSpecial Weather StatementILNClark, Madison33 min
Jun 28, 12:23 PM EDTSpecial Weather StatementILNLicking22 min
Jun 28, 12:43 PM EDTSpecial Weather StatementILNFranklin, Madison32 min
Jun 28, 12:59 PM EDTSevere Thunderstorm WarningILNFranklin, Madison31 min
Jun 28, 1:06 PM EDTSpecial Weather StatementILNPickaway24 min
Jun 28, 1:17 PM EDTSpecial Weather StatementILNDelaware28 min
Jun 28, 1:33 PM EDTSpecial Weather StatementILNHocking27 min
Jun 28, 1:46 PM EDTSpecial Weather StatementILNLicking29 min
Jun 28, 2:01 PM EDTSpecial Weather StatementILNHocking14 min
Jun 28, 2:11 PM EDTSpecial Weather StatementILNLicking34 min
Jun 28, 2:16 PM EDTSpecial Weather StatementILNHocking29 min
Jun 28, 3:25 PM EDTSpecial Weather StatementILNDarke50 min
Jun 28, 3:54 PM EDTSpecial Weather StatementILNMiami51 min
Jun 28, 4:09 PM EDTSpecial Weather StatementILNMontgomery, Preble51 min
Jun 28, 4:22 PM EDTSpecial Weather StatementILNUnion23 min
Jun 28, 4:44 PM EDTSpecial Weather StatementILNDelaware31 min
Jun 28, 4:50 PM EDTSpecial Weather StatementILNClinton, Greene, Warren40 min
Jun 28, 4:58 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison47 min
Jun 28, 5:13 PM EDTSpecial Weather StatementILNButler, Hamilton47 min
Jun 28, 5:54 PM EDTSpecial Weather StatementILNPickaway51 min
Jun 28, 6:41 PM EDTSpecial Weather StatementILNHocking19 min
Jun 27, 8:40 PM EDTSpecial Weather StatementILNDearborn35 min
Jun 28, 6:14 PM EDTSpecial Weather StatementILNOhio31 min

Nearby

Special Weather Statements in Ohio, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.